# SDR HEEA063257

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102505
- Condition: Weak
- Location: Communications
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK RECEIVE AND TRANSMIT.  PERFORMED PRELIMINARY INSPECTION.  FOUND RECEIVER SENSITIVITY VERY LOW.
